# SDR YENA200336

- Difficulty date: November 13, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N533JB
- Make and model: Airbus A320-232
- Aircraft serial: 1652
- Aircraft time: 7,337 hours, 2,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4456
- Condition: Failed
- Location: Cabin
- Part time: 7,337 hours, 2,898 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT SYS TEST EPSU (L) FAILED.  REMOVED & REPLACED (L) CABIN EPSU (11WL) IAW AMM 33-51-38.  EMERGENCY LIGHT SYS TEST OK.
